# SDR ASAA2019071130040

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,163 hours, 4,306 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL OFF THE RIGHT SIDE WINDOW OVERHEAT LT ILLUMINATED AFTER FOLLOWING THE QRH PROCEDURE IT REMAINED OFF HENCE THIS INFO ONLY WRITE UP. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE FOR RIGHT SIDE WINDOW. BITE CHECK OK, NO FAULTS FOUND REF FIM 30-41 TASK 801.
